# SDR SWAA2013101821282

- Difficulty date: October 14, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N613SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27931
- Aircraft time: 58,238 hours, 47,150 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65C3481235SWA
- Part serial: NS0213
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 TE FLAP TRACK CORRODED AT WING SPAR ATTACH FITTINGS.  R & R NR 2 TE FLAP TRACK IAW MM.
